MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 018 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 018 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U8130510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided; therefore, a lot history review was performed.The device was not returned to the manufacturer for evaluation.The investigation is inconclusive due to no sample return.The definitive root case for the reported event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u8130510 pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.One patient was involved with no patient consequences.Age, weight, and sex were not provided.

Brand Name
ULTRAVERSE 018 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9963158
Report Number2020394-2020-02690
Device Sequence Number480780
Product Code LIT
UDI-Device Identifier00801741055188
UDI-Public(01)00801741055188
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU8130510
Device Catalogue NumberU8130510
Device Lot NumberCMDN0023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1